Mojo88, the blood will disappear even after the small set back. Also my urologist wanted me on tamsulosin 0.4 (was taking 0.8 prior to TURP with no benefit on my PVR) but after one month we removed it. I am also taking the distigmine bromide to prolong the activity of acetylcholine for a better voiding. This can be a bit harder on my body, I take least dose (1 every 2 days) and suspect some constipation effect. I am trying to remove it for a couple of weeks to check. Going better. I also stopped supplementation for a while (but will restart, mainly targeting inflammation, oxidation and prostate support after my histological results). I keep high my fluid intake (better using water, ~2L/day). No blood, stream OK. Trying to push a little to better void. Will check bladder physio. Also restarted exercise (stepper) and avoid sitting for long time. Please comment if you find something wrong!
Last edited by albedo1; 04-02-2013 at 12:51 AM.
The Following User Says Thank You to albedo1 For This Useful Post: Mojo88 (04-02-2013)
albedo - I called doc today and he said some blood at this stage is normal. This is Day 12 for me. I kinda feel like I'm getting some minor flu symptoms too, but doc said take Tylenol. I have no fever.
Let's keep posting, especially with regards to the PVR. My doc says it's important to try and get the PVR under 100cc. Please let me know what works for you, and I will do same. I am not afraid to experiment with physio or herbal approaches to remedy the PVR. Obviously, I'm hoping the TURP will be a big help too!
Good luck to us all!
Dave in Rhode Island
Last edited by Mojo88; 04-02-2013 at 08:16 AM.
The Following User Says Thank You to Mojo88 For This Useful Post: albedo1 (04-02-2013)
Mojow88, PVR under 100ml is my "dream" and a limit I saw often in the literature. If I recollect well, higher than that and low stream should be treated (starting, as we both did, with pharmaceuticals). You might have a better chance than me as I am coming from far away in term of PVR. Will see and yes let's keep posting.